MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. QUARTEX POSTERIOR OCCIPITO-CERVICO-THORACIC STABILIZATION SYSTEM; QUARTEX 3.5MM POLYAXIAL SHOULDER SCREW, 26MM

GLOBUS MEDICAL, INC. QUARTEX POSTERIOR OCCIPITO-CERVICO-THORACIC STABILIZATION SYSTEM; QUARTEX 3.5MM POLYAXIAL SHOULDER SCREW, 26MM
Model Number 1149.3726
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that quartex screws were found broken at c1 post operatively.There is no revision planned.This event occurred in japan.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Neither the device or any imaging could be provided for evaluation.No determinations could be made as to the cause of the reported issue.The following sections have been updated.B4, e1, h2, h6, h10.

Brand Name
QUARTEX POSTERIOR OCCIPITO-CERVICO-THORACIC STABILIZATION SYSTEM
Common Device Name
QUARTEX 3.5MM POLYAXIAL SHOULDER SCREW, 26MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18834239
Report Number3004142400-2023-00063
Device Sequence Number7214859
Product Code NKG
UDI-Device Identifier00889095354980
UDI-Public00889095354980
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161591
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1149.3726
Device Lot NumberBAV494WA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient RaceAsian